# SDR SWAA2023081688674

- Difficulty date: August 12, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 59,072 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATT PACK ON ROW 17CBA NOT WORKING<[01] REMOVED AND REPLACED THE BATT PACK OF ROW 17 CBA REF AMM 33-51-06; OPS CHECK GOOD.
